Quadratic Relations for Generators of Units in the Modular Function Field.
Mathematische Annalen, Tome 225 (1977), pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__225_162916,
author = {Dan Kubert},
title = {Quadratic {Relations} for {Generators} of {Units} in the {Modular} {Function} {Field.}},
journal = {Mathematische Annalen},
pages = {1--20},
year = {1977},
volume = {225},
zbl = {0324.10019},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__225_162916/}
}
Dan Kubert. Quadratic Relations for Generators of Units in the Modular Function Field.. Mathematische Annalen, Tome 225 (1977), pp. 1-20. http://geodesic.mathdoc.fr/item/MAN_1977__225_162916/